American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Daniel J. Hernández. $F$-invariants of diagonal hypersurfaces. Proc. Amer. Math. Soc. 143 (2015) 87-104.
Abstract, references, and article information
View Article: PDF

[2] Jesse Beder. The grade conjecture and asymptotic intersection multiplicity. Proc. Amer. Math. Soc. 142 (2014) 4065-4077.
Abstract, references, and article information   
View Article: PDF

[3] Daniel J. Hernández. $F$-pure thresholds of binomial hypersurfaces. Proc. Amer. Math. Soc. 142 (2014) 2227-2242.
Abstract, references, and article information
View Article: PDF

[4] Shunsuke Takagi. A subadditivity formula for multiplier ideals associated to log pairs. Proc. Amer. Math. Soc. 141 (2013) 93-102.
Abstract, references, and article information   
View Article: PDF

[5] Nobuo Hara. F-blowups of F-regular surface singularities. Proc. Amer. Math. Soc. 140 (2012) 2215-2226.
Abstract, references, and article information   
View Article: PDF

[6] Mircea Mustaţă. Ordinary varieties and the comparison between multiplier ideals and test ideals II. Proc. Amer. Math. Soc. 140 (2012) 805-810. MR 2869065.
Abstract, references, and article information   
View Article: PDF

[7] Karl Schwede. A note on discreteness of $F$-jumping numbers. Proc. Amer. Math. Soc. 139 (2011) 3895-3901. MR 2823035.
Abstract, references, and article information   
View Article: PDF

[8] Louiza Fouli, Janet C. Vassilev and Adela N. Vraciu. A formula for the $*$-core of an ideal. Proc. Amer. Math. Soc. 139 (2011) 4235-4245. MR 2823069.
Abstract, references, and article information   
View Article: PDF

[9] Mordechai Katzman, Gennady Lyubeznik and Wenliang Zhang. An upper bound on the number of $F$-jumping coefficients of a principal ideal. Proc. Amer. Math. Soc. 139 (2011) 4193-4197. MR 2823064.
Abstract, references, and article information   
View Article: PDF

[10] Ian M. Aberbach and Aline Hosry. The Briançon-Skoda theorem and coefficient ideals for non-$\mathfrak{m}$-primary ideals. Proc. Amer. Math. Soc. 139 (2011) 3903-3907. MR 2823036.
Abstract, references, and article information   
View Article: PDF

[11] Louiza Fouli and Craig Huneke. What is a system of parameters?. Proc. Amer. Math. Soc. 139 (2011) 2681-2696. MR 2801607.
Abstract, references, and article information   
View Article: PDF

[12] Geoffrey D. Dietz. A characterization of closure operations that induce big Cohen-Macaulay modules. Proc. Amer. Math. Soc. 138 (2010) 3849-3862. MR 2679608.
Abstract, references, and article information   
View Article: PDF

[13] Tirdad Sharif. On a result of Faltings via tight closure. Proc. Amer. Math. Soc. 138 (2010) 3495-3499. MR 2661549.
Abstract, references, and article information   
View Article: PDF

[14] Mordechai Katzman. A non-finitely generated algebra of Frobenius maps. Proc. Amer. Math. Soc. 138 (2010) 2381-2383. MR 2607867.
Abstract, references, and article information   
View Article: PDF

[15] Jinjia Li. Characterizations of regular local rings in positive characteristics. Proc. Amer. Math. Soc. 136 (2008) 1553-1558. MR 2373583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rodney Y. Sharp. On the Hartshorne--Speiser--Lyubeznik theorem about Artinian modules with a Frobenius action. Proc. Amer. Math. Soc. 135 (2007) 665-670. MR 2262861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Neil M. Epstein. Phantom depth and flat base change. Proc. Amer. Math. Soc. 134 (2006) 313-321. MR 2175997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Holger Brenner. There is no Bogomolov type restriction theorem for strong semistability in positive characteristic. Proc. Amer. Math. Soc. 133 (2005) 1941-1947. MR 2137859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ian M. Aberbach. The vanishing of $\operatorname{Tor}_1^R(R^+,k)$ implies that $R$ is regular. Proc. Amer. Math. Soc. 133 (2005) 27-29. MR 2085149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ryo Takahashi and Yuji Yoshino. Characterizing Cohen-Macaulay local rings by Frobenius maps. Proc. Amer. Math. Soc. 132 (2004) 3177-3187. MR 2073291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Manuel Blickle and Florian Enescu. On rings with small Hilbert-Kunz multiplicity. Proc. Amer. Math. Soc. 132 (2004) 2505-2509. MR 2054773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Adela Vraciu. Tightly closed ideals of small type. Proc. Amer. Math. Soc. 132 (2004) 341-346. MR 2022354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] N. Mohan Kumar, Chris Peterson and A. Prabhakar Rao. Degenerating families of rank two bundles. Proc. Amer. Math. Soc. 131 (2003) 3681-3688. MR 1998174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Florian Enescu. $F$-injective rings and $F$-stable primes. Proc. Amer. Math. Soc. 131 (2003) 3379-3386. MR 1990626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hans Schoutens. A non-standard proof of the Briançon-Skoda theorem. Proc. Amer. Math. Soc. 131 (2003) 103-112. MR 1929029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Karen E. Smith. Tight closure commutes with localization in binomial rings. Proc. Amer. Math. Soc. 129 (2001) 667-669. MR 1706969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Moira A. McDermott. Regular closure. Proc. Amer. Math. Soc. 127 (1999) 1975-1979. MR 1487329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ian M. Aberbach and Craig Huneke. A theorem of Briançon-Skoda type for regular local rings containing a field . Proc. Amer. Math. Soc. 124 (1996) 707-713. MR 1301483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Donna Glassbrenner. Strong F-regularity in images of regular rings . Proc. Amer. Math. Soc. 124 (1996) 345-353. MR 1291770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ian M. Aberbach. Test elements in excellent rings with an application to the uniform Artin-Rees property . Proc. Amer. Math. Soc. 118 (1993) 355-363. MR 1129869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2